# SDR UALA2013053003778

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,821 hours, 24,094 cycles
- Engine: Iae V2527A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LOST E-WD AND F/O SCREENS.  LOST BRAKE, SYS 2.  FOUND THAT CB "BUS 2-204XP SPLY"(50A), LOCATION: AB2 AT 123VU PANEL HAD TRIPPED, RESET AND ALL AFFECTED SYS INCLUDING THE F/O'S PFD & ND PLUS THE LWR ECAM SCREENS RETURNED TO NORMAL. RAN BOTH ENGINES FOR 10 MINUTES AND TRANSFER POWER FROM BUS 1, BUS 2 AND APU GENERATORS, FOUND CONDITION NORMAL, REF JRH 2-40-5, 2-40-1.
